Search Results

There are 19554 results for: content related to: Upper Bounds for Erdös–Hajnal Coefficients of Tournaments

  1. On a Generalization of the Ryser-Brualdi-Stein Conjecture

    Journal of Graph Theory

    Volume 78, Issue 2, January 2015, Pages: 143–156, Ron Aharoni, Pierre Charbit and David Howard

    Version of Record online : 14 APR 2014, DOI: 10.1002/jgt.21796

  2. On the Number of 4-Cycles in a Tournament

    Journal of Graph Theory

    Nati Linial and Avraham Morgenstern

    Version of Record online : 8 OCT 2015, DOI: 10.1002/jgt.21996

  3. List Colorings with Distinct List Sizes, the Case of Complete Bipartite Graphs

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 218–227, Zoltán Füredi and Ida Kantor

    Version of Record online : 19 AUG 2015, DOI: 10.1002/jgt.21896

  4. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  5. Calculating Ramsey Numbers by Partitioning Colored Graphs

    Journal of Graph Theory

    Alexey Pokrovskiy

    Version of Record online : 25 APR 2016, DOI: 10.1002/jgt.22036

  6. Mixing Homomorphisms, Recolorings, and Extending Circular Precolorings

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 173–198, Richard C. Brewster and Jonathan A. Noel

    Version of Record online : 17 DEC 2014, DOI: 10.1002/jgt.21846

  7. Arc-Disjoint In- and Out-Branchings With the Same Root in Locally Semicomplete Digraphs

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 278–298, Jørgen Bang-Jensen and Jing Huang

    Version of Record online : 22 JAN 2014, DOI: 10.1002/jgt.21786

  8. Equitable List Coloring of Graphs with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 309–334, H. A. Kierstead and A. V. Kostochka

    Version of Record online : 10 DEC 2012, DOI: 10.1002/jgt.21710

  9. Improper Coloring of Sparse Graphs with a Given Girth, II: Constructions

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 403–413, Jaehoon Kim, Alexandr Kostochka and Xuding Zhu

    Version of Record online : 15 MAY 2015, DOI: 10.1002/jgt.21886

  10. Arc-Disjoint Directed and Undirected Cycles in Digraphs

    Journal of Graph Theory

    Jørgen Bang-Jensen, Matthias Kriesell, Alessandro Maddaloni and Sven Simonsen

    Version of Record online : 17 DEC 2015, DOI: 10.1002/jgt.22006

  11. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  12. Unique Colorability and Clique Minors

    Journal of Graph Theory

    Matthias Kriesell

    Version of Record online : 2 JUN 2016, DOI: 10.1002/jgt.22056

  13. A Hypergraph Version of a Graph Packing Theorem by Bollobás and Eldridge

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 222–235, Alexandr Kostochka, Christopher Stocker and Peter Hamburger

    Version of Record online : 4 DEC 2012, DOI: 10.1002/jgt.21706

  14. On Maximum Edge Cuts of Connected Digraphs

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 1–19, Guantao Chen, Manzhan Gu and Nana Li

    Version of Record online : 26 JUL 2013, DOI: 10.1002/jgt.21746

  15. Plane Graphs with Maximum Degree Δ≥8 Are Entirely (Δ+3)-Colorable

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 305–317, Yingqian Wang, Xianghua Mao and Zhengke Miao

    Version of Record online : 30 JUL 2012, DOI: 10.1002/jgt.21676

  16. Graphs Containing Topological H

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 121–153, Jie Ma, Qiqin Xie and Xingxing Yu

    Version of Record online : 30 JUN 2015, DOI: 10.1002/jgt.21891

  17. Tight Co-Degree Condition for Packing of Loose Cycles in 3-Graphs

    Journal of Graph Theory

    Andrzej Czygrinow

    Version of Record online : 27 OCT 2015, DOI: 10.1002/jgt.21998

  18. On the Multichromatic Number of s-Stable Kneser Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 233–248, Peng-An Chen

    Version of Record online : 15 OCT 2014, DOI: 10.1002/jgt.21826

  19. Counting Independent Sets of a Fixed Size in Graphs with a Given Minimum Degree

    Journal of Graph Theory

    Volume 76, Issue 2, June 2014, Pages: 149–168, John Engbers and David Galvin

    Version of Record online : 21 AUG 2013, DOI: 10.1002/jgt.21756

  20. Identifying Codes in Line Graphs

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 425–448, Florent Foucaud, Sylvain Gravier, Reza Naserasr, Aline Parreau and Petru Valicov

    Version of Record online : 17 JUL 2012, DOI: 10.1002/jgt.21686